# SDR ASAA2022030737647

- Difficulty date: March 7, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 28,421 hours, 9,181 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FMC FAILED JUST NOW UPON LEVEL OFF FROM CLIMB RETURNED TO FUNCTIONALITY BEFORE QRH COULD BE ACCOMPLISHED. GROUNDED - YES. PERFORMED B737-900 FIM 34-61 TASK 836 CYCLE FMC CIRCUT BREAKERS. NO DEFECTS NOTED.
